THE HORMONAL PILL DEPLETES FROM VITAMINS

One of the side effects you’re not being told before taking the hormonal pill is how the mix of hormones will affect negatively your thyroid. Your thyroid is literally the motor of your hormones. Worst is that, they’re usually long-term effects and not symptoms that go away right after stopping your hormonal ‘’treatment’’.

The pill depletes nutrients that your thyroid gland needs to synthesise thyroid hormone. Selenium, zinc and B vitamins are really important for the thyroid to function.

The pill increases TBG (Thyroid Binding Globulin). This translates into the fact that the thyroid hormone you will produce will actually be unavailable for your cells to work with.

The pill will increase inflammation and through that, T4 will be covered to reverse T3. Reverse T3 will cause the storage of calories as body fat. This will also affect the levels of circulating thyroid hormone in your body, making it harder to reach your cells.

All together can make your thyroid function even slower if you already have an underlaying thyroid condition without being aware before you’re starting to take the pill.

Replenishing vitamins and minerals becomes a highly important matter once you go off the pill.

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out /  Change )

Google photo

You are commenting using your Google account. Log Out /  Change )

Twitter picture

You are commenting using your Twitter account. Log Out /  Change )

Facebook photo

You are commenting using your Facebook account. Log Out /  Change )

Connecting to %s

This site uses Akismet to reduce spam. Learn how your comment data is processed.